# SDR SWAA2025071681292

- Difficulty date: June 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS440 AND STR26L FWD CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED BS440 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND EVALUATED DAMAGE IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 AND NOT FOUND ALLOWABLE.
